# SDR AALA991195

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT WALK AROUND LIGHT AT L1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT WALK AROUND LIGHT AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
